# SDR DALA201808145058

- Difficulty date: July 28, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 46,236 hours, 32,520 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A CRACK INDICATION COMMON TO THE 1ST FASTENER HOLE ON THE LT AND 2ND FASTENER HOLE ON THE RT BELOW THE ZFS 52.26 IN THE SKIN LAYER ONLY.  REPAIRED IAW ER/A 520320-14AD,  REV B.
